Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is vaginal bleeding or spotting a side effect of femcon fe?

Premium Questions

Dr.   Esmeralda  Sera MD

i have had four biospi's because of vaginal bleeding. After the second biopsi i did not bleed ... take provera tablets (too many side effects) so i haven't decided yet. i am 75 years old , i... View answer

Answered by : Dr. Esmeralda Sera ( Oncologist)
Dr.  Deepti Verma MD

last shot July 28 my doctor decided to take me off it cause I was having very bad side effects ... unprotected sex as well as on the 24 then on the 25 I started bleeding at first just spotting like my... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Soumya MD

Hello, I finished a dosepack of methylprednisolone 4 days ago and am experiencing vaginal bleeding (spotting). I am in perimenopause and haven't had a period for 11 months. Is this a normal side... View answer

Answered by : Dr. Soumya ( OBGYN)
Dr. Rakhi Tayal MD

down from there. I have read the side effects and have grave concerns. While on the Provera last month ... is it going to get? As bad as last month with an ER visit? Since I don't have many side... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Soumen Patra MD

medicine for another 20 days or only for balance days.Is there any side effect of this medicine ? plz ... View answer

Answered by : Dr. Soumen Patra ( OBGYN)

Public Forum Discussions

Dr. Nishikant Shrotri MD

.following that had some spotting and vaginal bleeding and regular periods happened on 10th april. Now since ysterday some spotting is happening.and mild vaginal bleeding. Could it... View answer

Answered by : Dr. Nishikant Shrotri ( OBGYN)
Dr.  Nishad BN MD

Hello, my name is Charlene. I have been taking Zoely for about 2 years with no side effects. Recently during safe intercourse, I have had bleeding and spotting, along with much more lengthy ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr.   S. Samanta MD

on levothyroxine I was having irregular periods. For the last month I have had spotting every day, then I had my period, and have had continued spotting. I also spot heavier after sexual intercourse.... View answer

Answered by : Dr. S. Samanta ( Pathologist and Microbiologist)
Dr. Vasudha Jayant Athavale MD

atypia. Don t want to do progestin or mirena (horror stories abt side effects) considering Hyst but keeping ovaries to stop anxiety about it developing malignant or having already turned so and missing... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Saranya Ramadoss MD

hello, does relcer gel has a side effect to the body when going to urinate and blood coming out from the virgina after urinating, although i just finished my menstral period last week tuesday(3rd ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)

Mobile Questions and Answers

Dr. Paparaja S MD

hi, this could be side effects of Clomid ..it can cause abnormal vaginal bleeding..wish you a good health....hit thanks plz..

Dr.    Muhammad Ahmad MD

hello thanks for writing back.. she can have nausea abdominal cramps ... heavy vaginal bleeding which will settle soon... head ache... and lethargy..

Dr.  Divakara MD

M pill. Yes it can cause mild vaginal bleed breast soreness and nausea. But nothing significant. Kindly vote thanks if you like my answer.